On the structure of the minimal global attractor of multidimensional systems with a unique equilibrium position
Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 418-420
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_3_a20,
author = {I. M. Burkin},
title = {On the structure of the minimal global attractor of multidimensional systems with a unique equilibrium position},
journal = {Differencialʹnye uravneni\^a},
pages = {418--420},
year = {1997},
volume = {33},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_3_a20/}
}
TY - JOUR AU - I. M. Burkin TI - On the structure of the minimal global attractor of multidimensional systems with a unique equilibrium position JO - Differencialʹnye uravneniâ PY - 1997 SP - 418 EP - 420 VL - 33 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_3_a20/ LA - ru ID - DE_1997_33_3_a20 ER -
I. M. Burkin. On the structure of the minimal global attractor of multidimensional systems with a unique equilibrium position. Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 418-420. http://geodesic.mathdoc.fr/item/DE_1997_33_3_a20/